MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. PUMP MMT-1780KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KPK
Medical Device Problem Codes Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.The pump passed the active current test, sleep current test, and self test.Unit was monitored and no charge/battery lasts less than expected noted.Successfully downloaded history files and traces using thus software.The power management tool indicated abnormal behavior of the lithium backup battery loaded voltage (loaded vlith) as shown on the power management graph.On adapt, low battery alert (104) was recorded on 10/08/2019 18:51:00.000 and on 10/11/2019 15:01:00.000.Pump properly paired guardian link 3 transmitter.No communication anomaly noted.A calibration value was manually entered, and unit displayed the programmed value properly on the unit's graph.Pump was cut open to perform visual inspection and found¿moisture damage on pcba1 and force sensor.Test p-cap unable to lock in place properly due to retainer ring damage.The following were noted during visual inspection: missing o-ring (reservoir tube), partially broken retainer, cracked reservoir tube lip, broken belt clip rails, pillowing keypad overlay, and scratched case.In summary, customer concern for no communication (unresolved) and charge/battery lasts less than expected not confirmed.Unit passed testing within spec and no unexpected alarms were noted.Communication between pump and transmitter was successful.Moisture damage confirmed.Select patient information cannot be provided due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer experienced low battery.The customer reported no adverse event.The event involved product(s) mmt-1780kpk.Troubleshooting was performed.No harm requiring medical intervention was reported.The customer will discontinue the use of the device.Mmt-1780kpk was requested for return and the customer has returned the device.

Brand Name
PUMP MMT-1780KPK 670G PATHWAY BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key20681710
Report Number2032227-2024-269086
Device Sequence Number12567085
Product Code OZP
UDI-Device Identifier00763000190460
UDI-Public(01)00763000190460
Combination Product (Y/N)N
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1780KPK
Device Catalogue NumberMMT-1780KPK
Device Lot NumberHG30G4H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0956-2020
Patient Sequence Number1
Patient Age49 YR
Patient SexUnknown